# SDR 9621663214

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 32571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IL CHECK, FOUND CORROSION IN THE FS 68 FLOOR BEAM SUPPORT AT THE LEFT DOOR SILL.  REPAIRED SUPPORT (P/N D53480043) PER EA 32-109588.
